# SDR ASAA2018011023124

- Difficulty date: January 10, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 16,448 hours, 5,436 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 2915
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 58,551 hours, 35,867 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT PACK LIGHT SELF ILLUMINATED DURING TAXI.  WENT OUT WHEN RESET PUSHED.  ACFT GROUNDED.  BITE CHECK OF LEFT TEMP CONTROLLER SHOWED TCV FAULT IAW FIM 21-61-00-810-801.  REMOVED AND REPLACED THE LT TRIM AIR MODULATING VALVE IAW AMM 21-61-21 400-801 LEAK AND OPS CHECKED GOOD,  RAN PACKS NO LIGHT ILLUMINATED.
